MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS INCORPORATED DIAMONDBACK CORONARY; CATHETER, CORONARY, ATHERECTOMY

CARDIOVASCULAR SYSTEMS INCORPORATED DIAMONDBACK CORONARY; CATHETER, CORONARY, ATHERECTOMY
Model Number GWC-12325LG-FT
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that during procedure to treat proximal left anterior descending (lad) highly calcified, non-tortuous lesion, a non-abbott wire was inserted via the right femoral artery through an ebu 3.5 guide catheter.A 2.5 x 15 sapphire balloon was inserted over non-abbott wire and inflated proximal.A non-abbott catheter was inserted over the wire after the balloon was removed.The non-abbott wire was removed and viperwire coronary flex guidewire was inserted through the non-abbott catheter.Several treatments runs were performed successfully at 80,000 rpm.It appeared that the guidewire distal tip was separated from the body of the wire and left in the distal diagonal vessel.A non-abbott catheter was inserted over the viperwire guidewire flex tip and then it was noticed that the catheter was next to the viperwire guidewire tip.At this point, the physician realized that the tip of the wire was separated.The end of viperwire coronary guidewire had sheared off in distal lad near apex and approximately 30 mm radio plaque tip of the guidewire was left in-vivo.A non-abbott wire was inserted wire though the non-abbott catheter and the procedure was continued using a 2.25x18 skypoint stent, and more proximal a 2.5 x 15 skypoint stents.Post dilation was performed using a 2.0 x 15 sapphire balloon.The decision was made to leave the wire tip in place as the risks outweighed the benefits.There were no adverse patient effects due to wire dislodging.The patient is stable.

Brand Name
DIAMONDBACK CORONARY
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS INCORPORATED
1225 old highway 8 nw
st. paul MN 55112
Manufacturer (Section G)
CARDIOVASCULAR SYSTEMS INCORPORATED
14740 kirby dr
houston TX 77047
Manufacturer Contact
alyssa mickelson
1225 old highway 8 nw
st. paul, MN 55112
6517562718
MDR Report Key25374158
Report Number3004742232-2026-00138
Device Sequence Number21197980
Product Code MCX
UDI-Device Identifier10852528005701
UDI-Public(01)10852528005701(17)271130(10)592377-1
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P130005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGWC-12325LG-FT
Device Catalogue Number7-10038-01
Device Lot Number592377-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Supplement Date Received by Manufacturer06/03/2026
Initial Report FDA Received Date06/03/2026
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age87 YR
Patient SexFemale
Patient Weight71 KG
Patient EthnicityNon Hispanic
Patient RaceWhite